Volgen
Iren Darijani
Titel
Geciteerd door
Geciteerd door
Jaar
The classification of 5-dimensional p-nilpotent restricted Lie algebras over perfect fields, I
I Darijani, H Usefi
Journal of Algebra 464, 97-140, 2016
392016
Colourings of star systems
I Darijani, DA Pike
Journal of Combinatorial Designs 28 (7), 525-547, 2020
22020
The chromatic index of block intersection graphs of Kirkman triple systems and cyclic Steiner triple systems
IDDA Pike, J Poulin
AUSTRALASIAN JOURNAL OF COMBINATORICS 69 (1), 145-158, 2017
12017
Block colourings of star systems
RF Bailey, I Darijani
arXiv preprint arXiv:2209.04946, 2022
2022
Colourings of path systems
I Darijani, DA Pike
arXiv preprint arXiv:2204.06630, 2022
2022
Arc-disjoint hamiltonian paths in Cartesian products of directed cycles
I Darijani, B Miraftab, DW Morris
arXiv preprint arXiv:2203.11017, 2022
2022
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–6